# SDR UIEA200800078

- Difficulty date: March 13, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 12,068 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 KRUEGER FLAP OUTBOARD END INNER FACE CRACKED.  DAMAGE TRIMMED OFF AND REPAIR CARRIED OUT WITH FIBERGLASS AS PER SRM 51-40-14 PARA 4H.
